# SDR AALA201712189027

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 92,831 hours, 14,915 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MID CABIN FLIGHT ATTENDANT ON LEFT SIDE HAS AN INOPERATIVE EMERGENCY FLASHLIGHT.  REPLACED THE FLASHLIGHT IN MID GALLEY IAW AMM 25-60-00.
